Finite-time braiding exponents. Budi ̌sić, M. & Thiffeault, J. Chaos: An Interdisciplinary Journal of Nonlinear Science, 25(8):087407, August, 2015.
doi  bibtex   
@article{Budisic2015,
  title = {Finite-time braiding exponents},
  volume = {25},
  issn = {1054-1500, 1089-7682},
  doi = {10.1063/1.4927438},
  timestamp = {2015-07-27T14:49:13Z},
  number = {8},
  urldate = {2015-07-27},
  journal = {Chaos: An Interdisciplinary Journal of Nonlinear Science},
  author = {Budi{\v s}i{\'c}, Marko and Thiffeault, Jean-Luc},
  month = aug,
  year = {2015},
  pages = {087407}
}

Downloads: 0